Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    I have recently in the last 3 weeks changed from the coil to the combined pill and have had 3 weeks of brown old blood and about 2 and a half weeks ago being day 2 into my pill I had unprotected sex and now I'm very nauseous, breast tenderness. I've taken a pregnancy test but think it might be too early to show anything? I've been pregnant before and this nausea feels similar to before.
    1. Do I continue my pill- if I am pregnant I don't want to jeopardise the baby?
      Shall I take another pregnancy test in a few weeks time? I only have 6 days left on my pill pack.

      Help appreciated - very confused
    Offline

    20
    ReputationRep:
    The spotting can be normal. What were you told about having unprotected sex when you switched over - were you told to wait 7 days or that it would be fine to start straight away?

    If you took the pregnancy test 2.5 weeks after unprotected sex then it should be accurate, but repeat another one in a week to be sure.
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by Helenia)
    The spotting can be normal. What were you told about having unprotected sex when you switched over - were you told to wait 7 days or that it would be fine to start straight away?

    If you took the pregnancy test 2.5 weeks after unprotected sex then it should be accurate, but repeat another one in a week to be sure.
    I was told to use protection for 1 week minimum, and i took ak early test yesterday which was negative but thats at the 2 weeks since sex mark so will try in a week. Its just the sickness making me second guess really.
    Offline

    20
    ReputationRep:
    (Original post by Rhirhi1994)
    I was told to use protection for 1 week minimum, and i took ak early test yesterday which was negative but thats at the 2 weeks since sex mark so will try in a week. Its just the sickness making me second guess really.
    So you had unprotected sex during the period you'd been told it wasn't safe? Smart move.

    Pregnancy is unlikely, but not impossible. The nausea could be anything - the pill itself, anxiety, or morning sickness (though it would be unusually early for this to start). The only way to be sure is to re-test a week after the last one.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: May 10, 2016
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.